# SDR SWIA200514355

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 1,382 hours, 1,271 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: 8527
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 7 hours, 4 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL WHILE DEPLOYING FLIGHT SPOILERS TO 1/4 THE AIRCRAFT ROLLED RIGHT (UNCOMMANDED).  REMOVED AND REPLACED FLIGHT SPOILER PCU OUTBOARD ON THE RIGHT WING IAW CRJ MM 27-62-01, OPERATIONAL CHECK GOOD.
